Click Netlab logo to view Site map

Publications (outdated)
People (outdated)
Projects (outdated)
Search papers

Site Map
Contact us

since 2.7.2002
Click 
Caltech logo to view 'www.caltech.edu'
Research: Publications

@article{107,
    title = "Linear stability of {TCP}/{RED} and a Scalable Control",
    author = "S. H. Low and F. Paganini and J. Wang and J. C. Doyle",
    month = Dec,
    year = "2003",
    pages = "633-647",
    volume = "43",
    number = "5",
    journal = "Computer Networks Journal",
    url = "http://netlab.caltech.edu/publications/TCPstability-CompNet2003.pdf"
}

More publications!

Search our publications.
Look up our list of Related publications or Professor S. H. Low's Older publications.